# SDR FDEA201703090824

- Difficulty date: March 9, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 42,455 hours, 21,933 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: R571103520400
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FUSELAGE FITTING LT SIDE FOUND HOLE-C CRACKED FRAME 47.  REPAIRED IAW EA6-5710-T0331014 P1.  MAJOR REPAIR IAW GMM 6-2-100.
